# SDR SIMA201200304

- Difficulty date: December 31, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N713AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145249
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Vor System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED THAT ON THE CLIMBOUT NOTICED THE NUMBER 2 VOR WAS OFF BY 180 DEGREES AND COULD NOT VERIFY WHICH ONE WAS CORRECT.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED OPERATIONAL TEST IAW AMM 34-32-00 WAS GOOD.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
